Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 259, NWS Huntsville, AL

August 3, 2011Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Aug 3, 2011, 11:58 PM CDT for Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2011, 11:58 PM CDT (04:58 UTC)
Expired
Aug 4, 2011, 12:30 AM CDT
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Jackson County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 21 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5553 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5553 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:24 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 3, 10:24 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CDT WED AUG 3 2011

.UPDATE...INCREASED POPS FOR PORTIONS OF THE CWA.

&&

.DISCUSSION...
CONVECTION NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN
ORIGINALLY THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE
WITH RECENT CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN
PLACE ALONG AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO
DECATUR...TO GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY.
SLIGHT CHANCE POPS EXIST SOUTHWEST OF THIS LINE.

UPDATED ZONES OUT SHORTLY.

&&

PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.

THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.

AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.

UPDATED ZONES OUT SHORTLY.

&&

.AVIATION.../FROM 00Z TAFS/...VFR CONDITIONS ARE EXPECTED FOR MUCH
OF THE OVERNIGHT PERIOD UNTIL 04/08-12Z...WHEN PATCHY FOG IS EXPECTED
TO DEVELOP AT BOTH TERMINALS. MVFR CONDITIONS ARE LIKELY AT KHSV
DURING THIS TIME...WITH BRIEF MVFR/IFR CONDITIONS POSSIBLE AT KMSL
/VSBYS ~3SM/. AFTER THE FOG DISSIPATES SHORTLY AFTER SUNRISE
TOMORROW... SHOWERS/STORMS WILL DEVELOP IN THE VICINITY OF THE
TERMINALS AS A WEAK FRONT MEANDERS SOUTHWARD ACROSS THE AREA. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF ANY CONVECTIVE ACTIVITY. FOR
NOW...CONFIDENCE ON THE EXACT TIMING/COVERAGE DIRECTLY AFFECTING THE
TERMINALS IS LOW...SO HAVE OPTED TO CARRY VCSH AND A CB GROUP TO
ACCOUNT FOR THIS FOR NOW.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
     CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.

     HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
     COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.

TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Aug 3, 8:23 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
823 PM CDT WED AUG 3 2011

ALZ001>010-016-TNZ076-096-097-041030-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
823 PM CDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE
VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING
INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE
HEAT...THEREFORE A HEAT ADVISORY CONTINUES.

THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT...MAINLY ACROSS
SOUTHERN MIDDLE TENNESSEE AND A SLIGHT CHANCE ELSEWHERE. GUSTY
WINDS...FREQUENT CLOUD TO GROUND LIGHTING STRIKES...AND LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH
THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH
TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE
WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD
POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON
THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT.

OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS
WITH ANY STORMS THAT DEVELOP.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

RSB

In the hours before

Special weather statement, Aug 3, 10:21 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1021 PM CDT WED AUG 3 2011

TNZ097-040345-
FRANKLIN-
1021 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1045 PM
CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...OR NEAR WINCHESTER...
MOVING SOUTHEAST AT 20 MPH.

WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINCHESTER...COWAN...AND SHERWOOD.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3513 8586 3507 8586 3499 8598 3499 8606
      3522 8628 3534 8611
TIME...MOT...LOC 0321Z 319DEG 16KT 3521 8612

RSB
Special weather statement, Aug 3, 10:40 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1040 PM CDT WED AUG 3 2011

TNZ076-096-040415-
LINCOLN-MOORE-
1040 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1115 PM CDT...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEWISBURG...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PETERSBURG...CHESTNUT RIDGE...HOWELL...
  BELLEVILLE...MIMOSA...AND FAYETTEVILLE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3536 8653 3535 8647 3533 8646 3524 8637
      3508 8665 3526 8677 3526 8674 3531 8668
      3533 8661 3536 8661 3537 8657
TIME...MOT...LOC 0340Z 327DEG 18KT 3536 8671

RSB
Special weather statement, Aug 3, 11:16 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1116 PM CDT WED AUG 3 2011

ALZ005-006-TNZ076-096-040445-
LIMESTONE-LINCOLN-MADISON-MOORE-
1116 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...LINCOLN...MADISON AND
MOORE COUNTIES UNTIL 1145 PM CDT...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MULBERRY TO
MCBURG...MOVING SOUTH AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARMS...FAYETTEVILLE...SMITHLAND...KELSO...
  MOLINO...FLINTVILLE...CRYSTAL SPRINGS...AND BELLEVIEW.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3528 8639 3502 8632 3499 8632 3499 8631
      3494 8630 3493 8631 3490 8680 3492 8689
      3500 8688 3500 8684 3526 8683 3526 8674
      3529 8671
TIME...MOT...LOC 0415Z 347DEG 19KT 3520 8648 3520 8681

RSB
Special weather statement, Aug 3, 11:31 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1131 PM CDT WED AUG 3 2011

ALZ009-040500-
JACKSON-
1131 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL MIDNIGHT
CDT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF NEW MARKET...OR 12 MILES
NORTHEAST OF MOORES MILL...MOVING SOUTHEAST AT 20 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LARKIN...PRINCETON...
  HOLLYTREE...TRENTON...AND GARTH.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3473 8604 3463 8634 3474 8635 3479 8633
      3481 8634 3483 8633 3488 8635 3491 8631
      3494 8633 3494 8629 3493 8626 3494 8626
      3497 8631 3499 8631 3499 8626
TIME...MOT...LOC 0431Z 329DEG 18KT 3490 8632

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:39 PM CDTHeat AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more7 hr
Aug 3, 11:31 PM CDTSpecial Weather StatementHUNJackson29 min
Aug 3, 11:36 PM CDTSevere Thunderstorm WarningHUNMadison24 min
Aug 3, 11:45 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison30 min
Aug 4, 12:04 AM CDTFlash Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison3 hr
Aug 4, 12:13 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison, Marshall, Morgan47 min
Aug 4, 12:20 AM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Madison, Marshall, Morgan40 min
Aug 4, 12:30 AM CDTSpecial Weather StatementHUNDeKalb, Jackson45 min
Aug 4, 12:45 AM CDTSevere Thunderstorm WarningHUNCullman30 min
Aug 4, 12:46 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall31 min
Aug 4, 1:22 AM CDTSpecial Weather StatementHUNLimestone38 min
Aug 4, 1:35 AM CDTSevere Thunderstorm WarningHUNLauderdale, Limestone40 min
Aug 4, 1:55 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Aug 4, 2:13 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale47 min
Aug 4, 2:30 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan45 min
Aug 4, 2:38 AM CDTFlash Flood WarningHUNCullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more3 hr
Aug 4, 2:46 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence44 min
Aug 4, 2:57 AM CDTAreal Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison6 hr
Aug 4, 3:05 AM CDTSevere Thunderstorm WarningHUNLawrence40 min
Aug 4, 3:09 AM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 3:14 AM CDTSpecial Weather StatementHUNCullman46 min
Aug 4, 3:20 AM CDTSpecial Weather StatementHUNLimestone40 min
Aug 4, 3:21 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence39 min
Aug 4, 3:50 AM CDTSpecial Weather StatementHUNMorgan40 min
Aug 4, 5:35 AM CDTAreal Flood WarningHUNCullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more3 hr
Aug 4, 5:37 AM CDTHeat AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more5 hr
Aug 4, 5:53 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale37 min
Aug 4, 6:00 AM CDTAreal Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 6:01 AM CDTSpecial Weather StatementHUNMorgan44 min
Aug 4, 6:25 AM CDTSpecial Weather StatementHUNLimestone50 min
Aug 4, 6:29 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence46 min
Aug 4, 7:11 AM CDTSpecial Weather StatementHUNLimestone, Morgan64 min
Aug 4, 7:15 AM CDTSpecial Weather StatementHUNLawrence30 min
Aug 4, 7:50 AM CDTSpecial Weather StatementHUNLimestone55 min
Aug 4, 8:21 AM CDTSpecial Weather StatementHUNDeKalb24 min
Aug 4, 8:37 AM CDTSpecial Weather StatementHUNMorgan53 min
Aug 4, 9:45 AM CDTSpecial Weather StatementHUNMorgan30 min
Aug 4, 9:55 AM CDTSpecial Weather StatementHUNMadison50 min
Aug 4, 10:03 AM CDTSevere Thunderstorm WarningHUNMadison42 min
Aug 4, 10:09 AM CDTSpecial Weather StatementHUNDeKalb51 min
Aug 4, 10:15 AM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 10:25 AM CDTSpecial Weather StatementHUNJackson35 min
Aug 4, 10:43 AM CDTSpecial Weather StatementHUNMarshall47 min
Aug 4, 10:50 AM CDTSpecial Weather StatementHUNDeKalb40 min
Aug 4, 10:54 AM CDTSpecial Weather StatementHUNMarshall36 min
Aug 4, 11:05 AM CDTSevere Thunderstorm WarningHUNMarshall25 min
Aug 4, 11:11 AM CDTSpecial Weather StatementHUNDeKalb49 min
Aug 4, 11:14 AM CDTSpecial Weather StatementHUNCullman31 min
Aug 4, 11:17 AM CDTSpecial Weather StatementHUNJackson28 min
Aug 4, 11:24 AM CDTSpecial Weather StatementHUNMarshall51 min
Aug 4, 11:34 AM CDTSevere Thunderstorm WarningHUNJackson26 min
Aug 4, 11:53 AM CDTSpecial Weather StatementHUNDeKalb22 min
Aug 4, 12:01 PM CDTSpecial Weather StatementHUNDeKalb44 min
Aug 4, 12:04 PM CDTSpecial Weather StatementHUNMadison26 min
Aug 4, 12:45 PM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 12:55 PM CDTSpecial Weather StatementHUNJackson50 min
Aug 4, 1:05 PM CDTSpecial Weather StatementHUNJackson55 min
Aug 4, 1:14 PM CDTSpecial Weather StatementHUNMarshall46 min
Aug 4, 1:25 PM CDTSpecial Weather StatementHUNMorgan50 min
Aug 4, 1:57 PM CDTSpecial Weather StatementHUNMarshall48 min
Aug 4, 2:09 PM CDTSpecial Weather StatementHUNDeKalb21 min
Aug 4, 2:27 PM CDTSpecial Weather StatementHUNBlount33 min
Aug 4, 2:43 PM CDTSpecial Weather StatementHUNFranklin47 min
Aug 4, 3:01 PM CDTSpecial Weather StatementHUNFranklin29 min
Aug 4, 3:06 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin39 min
Aug 4, 3:16 PM CDTSpecial Weather StatementHUNLawrence44 min
Aug 4, 3:18 PM CDTSpecial Weather StatementHUNLawrence42 min
Aug 4, 3:42 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Aug 4, 4:03 PM CDTSpecial Weather StatementHUNLauderdale27 min
Aug 4, 4:17 PM CDTSpecial Weather StatementHUNCullman43 min
Aug 4, 4:47 PM CDTSpecial Weather StatementHUNColbert43 min
Aug 4, 4:56 PM CDTSpecial Weather StatementHUNLauderdale34 min
Aug 4, 5:36 PM CDTSpecial Weather StatementHUNColbert, Lawrence24 min
Aug 4, 5:47 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Aug 4, 5:56 PM CDTSpecial Weather StatementHUNFranklin, Lawrence34 min
Aug 4, 6:11 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Aug 3, 10:21 PM CDTSpecial Weather StatementHUNFranklin24 min
Aug 3, 10:40 PM CDTSpecial Weather StatementHUNLincoln35 min
Aug 3, 11:16 PM CDTSpecial Weather StatementHUNLincoln29 min
Aug 3, 11:44 PM CDTFlash Flood WarningHUNLincoln3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.